MathSciNet Relay Station
MathSciNet bibliographic data
MR138939 (25 #2379) 42.25
Babenko, K. I. An inequality in the theory of Fourier integrals. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 25 1961 531–542.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement